Diarrhea In Children Aged 18 Months.?
My child has diarrhea …. then he blushes from the anal canal, testicles and penis underneath … is handled like a cry … what kind of effect is that?
Diarrhea can be caused due to various causes. Does your child still use baby diapers?
From the circumstances that your child is experiencing, if your child is still using baby diapers and at this time the anus area and the surrounding area are red and appear painful, then this may be due to a diaper rash. Diaper rash can occur in every baby who uses diapers, but diaper rash will be more common in babies who are experiencing diarrhea. Diarrhea will cause moisture on the inside of the diaper, in addition to diarrhea can also contain many bacteria that can irritate the skin. diaper rash can cause symptoms such as redness around the genital and anus, the baby looks sick. Severe diaper rash requires treatment from a doctor.
Diarrhea in children also must be overcome, do not let diarrhea for too long. Diarrhea that is too long in children can cause children to fall into dehydration (lack of fluids). Do not use any medicine in children with diarrhea.
Some other conditions that can cause redness in the area around the anus:
therefore, to determine the exact cause of your child's condition, you should check your child directly to the doctor so that the doctor can examine the condition of your child directly and provide appropriate therapy for your child.
Change diapers regularly, don't wait for diapers to get full. Every time you change a diaper, clean it with a clean cloth and warm water. avoid using diapers that are too small / tight. give enough drinking water.
The following article you can read about diapers
may be useful. thank you